MathSciNet Relay Station
MathSciNet bibliographic data
MR205044 (34 #4879) 46.10
Williams, James P. A "metric'' characterization of reflexivity. Proc. Amer. Math. Soc. 18 1967 163–165.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement